# SDR A6WA20121210622

- Difficulty date: December 10, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER TRANS COWL CHAFED ON INNER SKIN BETWEEN CENTER HINGE BUSHINGS.  BLENDED CHAFED AREA ON LEFT LOWER TRANS COWL ON INNER SKIN BETWEEN CENTER HINGE BUSHINGS IAW REO 601R-78-33-4007 REV NC 12-7-12.
